By Topic

Cyclic and negacyclic codes over finite chain rings

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

The purchase and pricing options are temporarily unavailable. Please try again later.
2 Author(s)
Hai Quang Dinh ; Dept. of Math., North Dakota State Univ., Fargo, ND, USA ; S. R. Lopez-Permouth

The structures of cyclic and negacyclic codes of length n and their duals over a finite chain ring R are established when n is not divisible by the characteristic of the residue field R~. Some cases where n is divisible by the characteristic of the residue field R~ are also considered. Namely, the structure of negacyclic codes of length 2t over Z2m and that of their duals are derived.

Published in:

IEEE Transactions on Information Theory  (Volume:50 ,  Issue: 8 )